# SDR SWAA2021060102533

- Difficulty date: July 21, 2020
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER CRACKED AT STA 663 APPROX LBL 41 / REPAIRED LH VAPOR BARRIER CRACKED AT STA 663 LBL 41 AS PER SRM 51-70-04-2R-10
